# SDR SIMA20170302003

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 31,596 hours, 26,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Rows 8-9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1,  FOUND PROXIMITY LIGHT STRIP FOR ROWS 8 AND 9 INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD.
